# SDR SIMA20221125001

- Difficulty date: November 25, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 14,586 hours, 9,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT INBD SEAT TRACK BETWEEN FRAMES 17-18.  BLENDED FWD OUTBOARD END OF RT SEAT TRACK TO REMOVE CORROSION DAMAGE IAW ERS-EJ-5300-4674.
